Rank statistics under dependent observations and applications to factorial designs

Edgar Brunner, Manfred Heinz Denker

Research output: Contribution to journalArticle

57 Citations (Scopus)

Abstract

Rank statistics for multivariate designs of independent random vectors of varying dimension are shown to be asymptotically normal, even in case the dimensions tend to infinity. The asymptotic variance is estimated consistently. The result extends those by various other authors and applies to simple linear rank statistics as well as to signed rank statistics which can be handled as a special case of simple linear rank statistics under dependence.

Original languageEnglish (US)
Pages (from-to)353-378
Number of pages26
JournalJournal of Statistical Planning and Inference
Volume42
Issue number3
DOIs
StatePublished - Jan 1 1994

Fingerprint

Linear Rank Statistics
Dependent Observations
Rank Statistics
Factorial Design
Statistics
Asymptotic Variance
Signed
Random Vector
Infinity
Tend
Factorial design
Design

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty
  • Applied Mathematics

Cite this

Brunner, Edgar ; Denker, Manfred Heinz. / Rank statistics under dependent observations and applications to factorial designs. In: Journal of Statistical Planning and Inference. 1994 ; Vol. 42, No. 3. pp. 353-378.
@article{173f5188ae7d452795a04c4ef94947b6,
title = "Rank statistics under dependent observations and applications to factorial designs",
abstract = "Rank statistics for multivariate designs of independent random vectors of varying dimension are shown to be asymptotically normal, even in case the dimensions tend to infinity. The asymptotic variance is estimated consistently. The result extends those by various other authors and applies to simple linear rank statistics as well as to signed rank statistics which can be handled as a special case of simple linear rank statistics under dependence.",
author = "Edgar Brunner and Denker, {Manfred Heinz}",
year = "1994",
month = "1",
day = "1",
doi = "10.1016/0378-3758(94)00002-6",
language = "English (US)",
volume = "42",
pages = "353--378",
journal = "Journal of Statistical Planning and Inference",
issn = "0378-3758",
publisher = "Elsevier",
number = "3",

}

Rank statistics under dependent observations and applications to factorial designs. / Brunner, Edgar; Denker, Manfred Heinz.

In: Journal of Statistical Planning and Inference, Vol. 42, No. 3, 01.01.1994, p. 353-378.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Rank statistics under dependent observations and applications to factorial designs

AU - Brunner, Edgar

AU - Denker, Manfred Heinz

PY - 1994/1/1

Y1 - 1994/1/1

N2 - Rank statistics for multivariate designs of independent random vectors of varying dimension are shown to be asymptotically normal, even in case the dimensions tend to infinity. The asymptotic variance is estimated consistently. The result extends those by various other authors and applies to simple linear rank statistics as well as to signed rank statistics which can be handled as a special case of simple linear rank statistics under dependence.

AB - Rank statistics for multivariate designs of independent random vectors of varying dimension are shown to be asymptotically normal, even in case the dimensions tend to infinity. The asymptotic variance is estimated consistently. The result extends those by various other authors and applies to simple linear rank statistics as well as to signed rank statistics which can be handled as a special case of simple linear rank statistics under dependence.

UR - http://www.scopus.com/inward/record.url?scp=0001247997&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0001247997&partnerID=8YFLogxK

U2 - 10.1016/0378-3758(94)00002-6

DO - 10.1016/0378-3758(94)00002-6

M3 - Article

VL - 42

SP - 353

EP - 378

JO - Journal of Statistical Planning and Inference

JF - Journal of Statistical Planning and Inference

SN - 0378-3758

IS - 3

ER -